RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2018, том 25, выпуск 1, страницы 137–146 (Mi adm649)  

RESEARCH ARTICLE

Multiplicative orders of elements in Conway's towers of finite fields

Roman Popovych

Lviv Polytechnic National University, Institute of Computer Technologies, Bandery Str., 12, Lviv, 79013, Ukraine

Аннотация: We give a lower bound on multiplicative orders of certain elements in defined by Conway towers of finite fields of characteristic 2 and also formulate a condition under that these elements are primitive.

Ключевые слова: finite field, multiplicative order, Conway's tower.

Полный текст: PDF файл (330 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 11T30
Поступила в редакцию: 26.02.2016
Исправленный вариант: 12.03.2018
Язык публикации: английский

Образец цитирования: Roman Popovych, “Multiplicative orders of elements in Conway's towers of finite fields”, Algebra Discrete Math., 25:1 (2018), 137–146

Цитирование в формате AMSBIB
\RBibitem{Pop18}
\by Roman~Popovych
\paper Multiplicative orders of elements in Conway's towers of finite fields
\jour Algebra Discrete Math.
\yr 2018
\vol 25
\issue 1
\pages 137--146
\mathnet{http://mi.mathnet.ru/adm649}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm649
  • http://mi.mathnet.ru/rus/adm/v25/i1/p137

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:50
    Полный текст:9
    Литература:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020